Vomiting Due To Anesthesia After Hernia Surgery.?
Dear I just had a hernia surgery 4 days ago, just now I was vomiting because the anesthesia was still in my body, when I threw up my testicles were enlarged for a while, finished vomiting normally again, is my hernia still there? For your advice, Thank you very much
Good afternoon, thanks for the question
In the recovery process after hernia surgery patients are advised not to cough too much, straining, or sneezing because it can increase pressure in the stomach and pain in post-operative wounds. The process of vomiting also causes an increase in pressure in the stomach so that the effect of hernia lumps can be seen enlarged. If the pressure in the stomach returns to normal then the complaint will also disappear.
To handle it by not eating foods that are too stimulating nausea and taking anti-vomiting drugs. In addition, when it will vomit, gently press the area of the former operation using a hand or pillow. Meanwhile, to prevent constipation can consume a lot of water, vegetables, fruits, wheat, and other fiber-rich foods.
That's all, hope you can help